# SDR SIMA2011339017

- Difficulty date: December 5, 2011
- Submitted: December 5, 2011
- Operation: Air carrier
- Aircraft: N925AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500908
- Aircraft time: 16,833 hours, 14,313 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Switch
- Part number: P20070001500
- Part serial: 9253
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE FORWARD FLIGHT ATTENDANT’S EMERGENCY FLASHLIGHT SWITCH BROKEN.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE FORWARD FLIGHT ATTENDANT’S EMERGENCY FLASHLIGHT IAW EMB AMM 33-50-16.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
